| Title:
|
Weak compactness in convex topological linear spaces (English) |
| Author:
|
Pták, Vlastimil |
| Language:
|
English |
| Journal:
|
Czechoslovak Mathematical Journal |
| ISSN:
|
0011-4642 (print) |
| ISSN:
|
1572-9141 (online) |
| Volume:
|
4 |
| Issue:
|
2 |
| Year:
|
1954 |
| Pages:
|
175-186 |
| Summary lang:
|
Russian |
| . |
| Category:
|
math |
| . |
| MSC:
|
46.0X |
| idZBL:
|
Zbl 0057.09402 |
| idMR:
|
MR0066550 |
| DOI:
|
10.21136/CMJ.1954.100106 |
| . |
| Date available:
|
2008-06-09T12:43:24Z |
| Last updated:
|
2020-07-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/100106 |
| . |
| Reference:
|
[1] W. F. Eberlein: Weak compactness in Banach spaces.Proc. Nat. Ac. of Sci., 33 (1947), 51-53. Zbl 0029.26902, MR 0021239, 10.1073/pnas.33.3.51 |
| Reference:
|
[2] E. Hewitt: Rings of real-valued continuous functions.Trans. Am. Math. Soc., 64 (1948), 45-99. Zbl 0032.28603, MR 0026239, 10.1090/S0002-9947-1948-0026239-9 |
| Reference:
|
[3] S. Kakutani: Concrete representations of abstract M-spaces.Ann. of Math., 42 (1941), 994-1024. MR 0005778, 10.2307/1968778 |
| Reference:
|
[4] M. Katětov: On convex topological linear spaces.Acta Fac. Rer. Nat. Univ. Carol., 181 (1948). MR 0026242 |
| Reference:
|
[5] M. Krein V. Šmulian: On regularly convex sets in the space conjugate to a Banach space.Ann. of Math., 41 (1940), 556-583. MR 0002009, 10.2307/1968735 |
| Reference:
|
[6] V. Pták: Ополных топологических линейных пространствах.Чехослов. Мат. журнал, 75(1963), 301-364. |
| . |